# SDR SWAA2023021088131

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED INB MKD DOT<[01] REMOVED BUILD SEAL FITTING AT R/W REAR SPAR T/E DEFLECTION CONTROL IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED HOLES AT BULB SEAL FITTING R/W REAR SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL IN REF SRM 51-40-05 0G-0;[03] VERIFIED STEPS #1 AND #3.  OK TO TREAT AND PRIME DRILLED HOLES.;[04] APPLIED TREATED PRIME HOLES AT BULB SEAL FITTING IN REF AMM 51-21-72-370-804;[05] VERIFIED STEP #4.   OK TO INSTALL NEW REPLACEMENT FITTING.;[06] INSTALLED BULB SEAL FITTING AT R/W REAR SPAR T/E DEFLECTION CONTROL RID PANEL VERTICAL IN REF SRM 51-40-02-0G-0;[07] REMOVED AND REPLACE BULB SEAL FITTING AT T/E DEFLECTION CONTRO RIB PANEL PER SRM 51-40-02-0G-0;[08] VERIFIED STEPS 6 AND 7.
